# SDR YENA2023010600016

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 62,421 hours, 22,131 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#492, LAX-BUF. 'ON CLIMB OUT STRONG OIL FUMES IN COCKPIT FWD AND AFT GALLEYS ABATED AFTER 10 MIN.  FOLLOWED THE ISOLATION GUIDE FUMES STRONGLY RETURNED IN THE TOP OF DESCENT SURVEY COMPLETED.  T/S FOUND SOURCE OF SMELL TO BE NR 2 PACK, PERFORMED HIGH POWER RUN NO DEFECTS ON NR 1 OR APU BLEEDS.  PERFORMED DECONTAMINATION IAW TSM 05-50-00-810-831-A AIRCRAFT IS OK FOR SERVICE TO SEE LP 3506465-1 (T/S #2 ENG INSPECTED DE-OILER FUEL LINES OIL LINER ACCESSORIES FOR LEAKS NO LEAKS NOTED INSPECTED FAN MODULE AND BLADES NO OIL NOTED REMOVED REINSTALLED SPINNER NO LEAKS NOTED OIL LEVEL CORRECT NO SIGNS OF LEAKAGE PER TSM 71-00-00-810-801-A.
